MathSciNet Relay Station
MathSciNet bibliographic data
MR147512 16.40
Tachikawa, Hiroyuki A characterization of ${\rm QF}-3$ algebras. Proc. Amer. Math. Soc. 13 1962 701–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 07:50:51 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=9055f1bbc069590af68c2e1785cb8622; path=/; expires=Tue, 10-Jun-2031 07:50:51 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=40 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 572 Wr6>G"H>%edN҉: H@B@)J3}a %5=S͘$%vo]~Ħ?^|x JKJ{npB?"^+}VM6&:ދVY-+䝛3a6JҸxh͠٨B ;_< Uڄ&&Tl MMV\?#axF&G[xpbkfPTIm\\u,h4o`]$0=gF`q1Zyada0!ۑ,V&L9foCajIΦ̧7?VWzL~3u~pt5\e;cE݋WOY<:KroLο מϮ1nMTn1J l6Yj lJ}6ViPlĺz2=fmBdpBwbW,O(7q`IG5/GV*10>\# ,CiQr@d(֜|*